Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 97

1.

Eosinophilic hepatitis caused by lamotrigine.

Fix OK, Peters MG, Davern TJ.

Clin Gastroenterol Hepatol. 2006 Apr;4(4):xxvi. No abstract available.

PMID:
16616339
[PubMed - indexed for MEDLINE]
Free PMC Article
2.

Acute hepatitis associated with lamotrigine and managed with the molecular adsorbents recirculating system (Mars).

Mecarelli O, Pulitano P, Mingoia M, Ferretti G, Rossi M, Berloco PB, Muda AO.

Epilepsia. 2005 Oct;46(10):1687-9. No abstract available.

PMID:
16190944
[PubMed - indexed for MEDLINE]
3.

Acute hepatitis after lamotrigine administration.

Sauvé G, Bresson-Hadni S, Prost P, Le Calvez S, Becker MC, Galmiche J, Carbillet JP, Miguet JP.

Dig Dis Sci. 2000 Sep;45(9):1874-7. No abstract available.

PMID:
11052335
[PubMed - indexed for MEDLINE]
4.

[Acute hepatitis associated with lamotrigine administration].

Gómez Caturla A, Arteta Jiménez M, Fernández Planelles C, Portillo J.

Med Clin (Barc). 1998 Nov 21;111(17):675-6. Spanish. No abstract available.

PMID:
9881354
[PubMed - indexed for MEDLINE]
5.

Fulminant hepatitis induced by lamotrigine.

Ouellet G, Tremblay L, Marleau D.

South Med J. 2009 Jan;102(1):82-4. doi: 10.1097/SMJ.0b013e3181878b95. Review.

PMID:
19077780
[PubMed - indexed for MEDLINE]
6.

Drug rash with eosinophilia and systemic symptoms induced by lamotrigine therapy.

Parri N, Bernardini R, Pucci N, Novembre E, Azzari C, Vierucci A.

Int J Immunopathol Pharmacol. 2007 Jul-Sep;20(3):643-5. No abstract available.

PMID:
17880778
[PubMed - indexed for MEDLINE]
7.

Lamotrigine-induced vanishing bile duct syndrome in a child.

Bhayana H, Appasani S, Thapa BR, Das A, Singh K.

J Pediatr Gastroenterol Nutr. 2012 Dec;55(6):e147-8. doi: 10.1097/MPG.0b013e31823c2500. No abstract available.

PMID:
22008955
[PubMed - indexed for MEDLINE]
8.

Severe acute hepatitis in the DRESS syndrome: Report of two cases.

Lens S, Crespo G, Carrión JA, Miquel R, Navasa M.

Ann Hepatol. 2010 Apr-Jun;9(2):198-201.

PMID:
20526017
[PubMed - indexed for MEDLINE]
9.

Lamotrigine induced DRESS syndrome.

Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M.

Indian J Pharmacol. 2012 Nov-Dec;44(6):798-800. doi: 10.4103/0253-7613.103305.

PMID:
23248415
[PubMed - indexed for MEDLINE]
Free PMC Article
10.

Anticonvulsant hypersensitivity syndrome and drug-induced hepatic injury.

Bushardt RL.

South Med J. 2009 Jan;102(1):16. doi: 10.1097/SMJ.0b013e31818f9ec2. No abstract available.

PMID:
19077752
[PubMed - indexed for MEDLINE]
11.

Carbamazepine-induced eosinophilic enteritis.

Shakeer VK, Devi SR, Chettupuzha AP, Mustafa CP, Sandesh K, Kumar SK, Thomas V, Ashraf AS.

Indian J Gastroenterol. 2002 May-Jun;21(3):114-5.

PMID:
12118924
[PubMed - indexed for MEDLINE]
12.

Fatal progressive hepatic necrosis associated with lamotrigine treatment: a case report and literature review.

Overstreet K, Costanza C, Behling C, Hassanin T, Masliah E.

Dig Dis Sci. 2002 Sep;47(9):1921-5. Review.

PMID:
12353830
[PubMed - indexed for MEDLINE]
13.

Dress syndrome and fulminant hepatic failure induced by lamotrigine.

Amante MF, Filippini AV, Cejas N, Lendoire J, Imventarza O, Parisi C.

Ann Hepatol. 2009 Jan-Mar;8(1):75-7.

PMID:
19221540
[PubMed - indexed for MEDLINE]
14.

Prolonged toxic epidermal necrolysis due to Lamotrigine.

Bhushan M, Brooke R, Hewitt-Symonds M, Craven NM, August PJ.

Clin Exp Dermatol. 2000 Jun;25(4):349-51. No abstract available.

PMID:
10971500
[PubMed - indexed for MEDLINE]
15.

Drug reaction with eosinophilia and systemic symptoms and severe involvement of digestive tract: description of two cases.

Do-Pham G, Charachon A, Duong TA, Thille AW, Benhaiem N, Bagot M, Chosidow O, Roujeau JC, Wolkenstein P, Valeyrie-Allanore L.

Br J Dermatol. 2011 Jul;165(1):207-9. doi: 10.1111/j.1365-2133.2011.10293.x. No abstract available.

PMID:
21410659
[PubMed - indexed for MEDLINE]
16.

Lamotrigine encephalopathy.

Hennessy MJ, Wiles CM.

Lancet. 1996 Apr 6;347(9006):974-5. No abstract available.

PMID:
8598790
[PubMed - indexed for MEDLINE]
17.

Lamotrigine-induced bilateral ballism.

Yetimalar Y, Seçkin M, Seçil Y, Başoğlu M.

Mov Disord. 2007 Sep 15;22(12):1832-3. No abstract available.

PMID:
17534939
[PubMed - indexed for MEDLINE]
18.

Lamotrigine-induced blepharospasm.

Verma A, Miller P, Carwile ST, Husain AM, Radtke RA.

Pharmacotherapy. 1999 Jul;19(7):877-80.

PMID:
10417037
[PubMed - indexed for MEDLINE]
19.

Valproic acid-induced DRESS syndrome with acute liver failure.

van Zoelen MA, de Graaf M, van Dijk MR, Bogte A, van Erpecum KJ, Rockmann H, Maarschalk-Ellerbroek LJ.

Neth J Med. 2012 Apr;70(3):155. No abstract available.

PMID:
22516584
[PubMed - indexed for MEDLINE]
Free Article
20.

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome and hepatitis induced by phenytoin.

Velasco MJ, McDermott J.

Int J Dermatol. 2014 Apr;53(4):490-3. doi: 10.1111/j.1365-4632.2012.05547.x. Epub 2013 Jul 8. No abstract available.

PMID:
23829691
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk